MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRE; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION ACQUIRE; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number 5564
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf patient code e0505 captures the reportable event of the hematoma.Imdrf impact code f08 captures the reportable event of hospitalization beyond the standard of care.Imdrf impact code f23 captures the reportable event of hematoma evacuation to treat the hematoma.
 
Event or Problem Description
It was reported to boston scientific corporation that an acquire needle was used in the duodenum during an endoscopic ultrasound biopsy procedure performed on (b)(6) 2024.Post procedure on (b)(6) 2024, the patient developed a hematoma and was hospitalized beyond the standard of care.A hematoma evacuation was performed to resolve the hematoma.The patient was reported to be doing fine and is out of the hospital.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h2: correction block g1 has been corrected to the correct manufacturer information.Block h6: imdrf patient code e0505 captures the reportable event of the hematoma.Imdrf impact code f08 captures the reportable event of hospitalization beyond the standard of care.Imdrf impact code f23 captures the reportable event of hematoma evacuation to treat the hematoma.
 
Event or Problem Description

Brand Name
ACQUIRE
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key20413714
Report Number3005099803-2024-04883
Device Sequence Number20885229
Product Code ODG
UDI-Device Identifier00191506030742
UDI-Public00191506030742
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K223616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5564
Device Catalogue Number5564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown